| Model Number |
6290 |
| Medical Device Problem Code |
Power Problem (3010)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/12/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the communicator smells like something was burning when plugged in.A boston scientific company representative advised the patient to unplug the communicator.The communicator issue was not resolved.A new communicator and a return label were sent.No adverse patient effects reported.The communicator was no longer in service.
Additional Manufacturer Narrative
As no further information concerning this report is expected, our investigation is complete.This investigation will be updated should further information be provided.